# SDR GTIA030206

- Difficulty date: March 3, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FS 160-200 CABIN FLOOR SUPPORT CORRODED IN RADIUS.  FABRICATED NEW FLOOR SUPPORT.  REMOVED FLOOR SUPPORT.  FLOOR SUPPORT WILL BE INSTALLED ON WO NR B68 18-N-566.  (M)
